Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On generalized Gaussian quadrature

Authors: Yudell L. Luke, Bing Yuan Ting and Marilyn J. Kemp
Journal: Math. Comp. 29 (1975), 1083-1093
MSC: Primary 65D30
MathSciNet review: 0388740
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A general interpolation formula is derived such that when it is multiplied by a weight function and integrated, the result becomes a generalized Gaussian quadrature scheme which allows for an arbitrary number of preassigned nodes. The errors in the interpolation and quadrature formulas are studied. All of this generalizes previous results of the first-named author where no preassigned nodes were permitted.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D30

Retrieve articles in all journals with MSC: 65D30

Additional Information

Article copyright: © Copyright 1975 American Mathematical Society